• question-icon

    What causes swelling and chills in the legs and feet?

default
Posted on Wed, 9 Aug 2017 in Medicines and Side Effects
Question: What causes swelling and chills in legs and feet after a colonoscopy?
doctor
Answered by Dr. Salah Saad Shoman 45 minutes later
Brief Answer:
Kidney impairment should be ruled out at the earliest

Detailed Answer:
Dear Ms, I have gone through your question and I understand your concerns,

Unfortunately, leg swelling following colonoscopy may indicate kidney impairments as Colonoscopy preparations containing sodium phosphates may cause damage to kidney tissues.. Symptoms of kidney damage include decreased urination, swelling of the legs and ankles, sudden weight gain, wheezing and shortness of breath.

I would recommend that you get a blood test of kidney function as soon as possible including urea and creatinine.

I hope I answered your question. Let me know if I could assist you further.
Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2450 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Blood test

doctor1 MD

Could the undermentioned response be due to Thalesimia Trait? as the pesrosn the question was asked for was diagnosed as having a Thalasemia trait....

doctor1 MD

Hi. I have iron deficiency anemia due to my inability to absorb it from my diet because I had the Rouxen Y gastric bypass procedure in 2002. I ve...

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

Hi I had right on border within limits TSH of 0.40 he decided months later after still not having a menstrual cycle to check other levels it has...

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

I have pain in my upper right hand side of my chest, feel sick after eating, and get really hungry, and thirsty. Could this indicate esophageal...

Get personalised answers from verified doctor in minutes across 80+ specialties

185 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2